T Nation

Arm Swelling After Starting EQ Cycle


#1

I recently came across 10cc's of equipoise, I took my first injection and lifted harder than i ever had for two days. after the first day i noticed my arms were way more sore than usual but i thought well maybe i just need to work the soreness out so i worked out the following day and it only seemed to get worse by the next morning my arms were swollen to twice their normal size.so i didnt take another injection.But my arms stayed swollen for 4 more days.

i searched it on the internet and the only thing i could find that sounded close was dystal biceps trachii tendon avulsion and it said it could result from the use of steroids. i really want to continue my cycle but not if theres potential this could mess me up.i dont know wether i should forget about it or if it really was to do with the steroids.if anyone has advice or possibly what to do to prevent this from happening i would greatly appreciate it.


#2

I have seen this befor usually in the area that was injected did you inject IM in the delts or Bi's perhaps? AASs of the veterinary variety can be up to 10% impure depending on the source it is possible because of this or improper injection procedure you may have developed an infection, possibly cellulitis this can be vey dangerous and could lead to abcessed tissue,

I would have this checked as soon as possible at the urgent care, a systemic infection can bring all sorts of bad news sickness, amputation , fatality etc. better to be belittled by your doctor than in the bad news category.


#3

actually i injected it in my ass im almost positive i injected it properly.and the swelling has gone down,a week has passed now and i feel fine do you still think its something that needs to be checked out by a doctor


#4

Obviously a condition cannot be diagnosed over the internet or by a person not liscensed to offer a diagnosis, Having said that I would say that based off of your first set of comments and your last that the variables are numerous as to what your problem may be.

So the only thing I can offer with all do respect is that if you have the slightest doubt about your heath have yourself checked by a physician if there is nothing to it you may get a little critisim from the Doc "Yes you should tell him exactly what you did" keep in mind if you hide it he won't know what to look for.

And if there is a problem you can catch it befor it gets out of hand. But next time don't wait a week befor worrying about it. I don't personally condem or condone what you did but I do sincerely wish you the best.


#5

thanks for the advice